A proof of Trudinger's inequality and its application to nonlinear Schrödinger equations

Takayoshi Ogawa

Research output: Contribution to journalArticlepeer-review

76 Citations (Scopus)
Original languageEnglish
Pages (from-to)765-769
Number of pages5
JournalNonlinear Analysis
Volume14
Issue number9
DOIs
Publication statusPublished - 1990 May
Externally publishedYes

Keywords

  • Trudinger's inequality
  • initial boundary value problems
  • nonlinear Schrödinger equations
  • uniqueness

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this